

Public Forum Agenda

Public Forum AER draft decision on Powerlink transmission revenue

proposal for 2017–22 – Public forum

Date Wednesday 19 October 2016

Venue Australian Energy Regulator

Brisbane office

Location Australian Energy Regulator, Level 24,

400 George St, Brisbane 4000

Time 9.30 am to 12.00 pm

Agenda

9.30 – 10.00 am	Registration and tea/coffee
10.00 – 10.20 am	AER presentation (20 mins)
10.20 – 10.40 am	Consumer Challenge Panel presentation (20 mins)
10.40 – 11.00 am	Powerlink presentation (20 mins)
11.00 – 11.50 pm	Q&A (50 mins)
11.50 – 12.00 pm	The process from here and AER wrap-up (10 mins)